Lemsip Max Cold And Flu Day&Night Capsules X 16

£ 3.35
£0.21/each
Offer

By law, we’re only permitted to sell you 2 of this item .

Product Description

  • Cold & Flu Relief Capsules
  • Paracetamol, Caffeine, Phenylephrine Hydrochloride
  • Each Day capsule contains:
  • Ingredients: Paracetamol 500mg, Action: Analgesic, Relief of... Headache, sore throat, fever, lethargy, body aches and pains
  • Ingredients: Caffeine 25 mg, Action: Mild stimulant, Relief of... Lethargy, sluggishness and fatigue
  • Ingredients: Phenylephrine hydrochloride 6.1 mg, Action: Decongestant, Relief of... Nasal congestion
  • Each Night capsule contains:
  • Ingredients: Paracetamol 500mg, Action: Analgesic, Relief of... Headache, sore throat, fever, lethargy, body aches and pains
  • Ingredients: Phenylephrine hydrochloride 6.1 mg, Action: Decongestant, Relief of... Nasal congestion
  • This Night Capsule does not contain any ingredients to make you drowsy.
  • Headaches, body aches, blocked nose and sore throat

Information

Ingredients

Each Day Capsule contains: Paracetamol 500mg, Caffeine 25 mg, Phenylephrine Hydrochloride 6.1 mg, Each Night Capsule contains: Paracetamol 500mg, Phenylephrine Hydrochloride 6.1 mg

Storage

Do not store above 25°C. Store in the original package.

Preparation and Usage

  • See leaflet for further information.
  • Directions
  • How to take: For oral use. The capsules should be swallowed whole with water. Do not chew.
  • How much to take: Adults, the elderly and children aged 16 years and over: Take two red and yellow capsules every 4-6 hours during the day to a maximum of 3 doses when necessary. Do not take more than 6 red and yellow capsules in any 24 hours.
  • Take two blue and red capsules at night if needed. Do not take more than 8 capsules (4 doses) in any 24 hours. Do not give to children under 16 years of age. Do not take more medicine than the label tells you to. If you not get better talk to a doctor.

Name and address

  • Reckitt Benckiser Healthcare (UK) Limited,
  • Hull,
  • HU8 7DS.

Lower age limit

Advisory Years : 16

Safety warning

Warnings CONTAINS PARACETAMOL. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well. Consult your pharmacist or doctor before taking if you are pregnant or breastfeeding. Keep out of the sight and reach of children. Do not take if: allergic to any ingredient, if you have heart disease, high blood pressure, overactive thyroid, or you are taking or have taken MAOI's (antidepressants) within 14 days, if you are taking other sympathomimetic decongestants.

Net Contents

16 x Capsules

Using Product Information

While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.

If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.

Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.

This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.

Tesco © Copyright 2016

Basket

Products you add to your basket will appear here